# SDR SWAA2022012425548

- Difficulty date: May 8, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 24,319 hours, 19,782 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET CRACKED FWD RIGHT PANEL 192F. / REMOVED AND REPLACED PER SRM 51-40-02.
